# SDR HALA2019050600218

- Difficulty date: May 3, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 23,795 hours, 3,710 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUP - FLIGHT ATTENDANT REPORT MUSTY SMELL IN CABIN. T/S PER TSM 21-00-00-810-801-A. APU COMPARTMENT AND SURROUNDING AREA SHOWS NO SIGN OF OIL LEAKAGE. REMOVED BLEED AIR DUCT, NO SIGNS OF OIL IN DUCTING OR APU TURBINE SECTION. APU OIL LEVEL OK. RAN APU AND PACKS FOR APPROX. 10 MINS. NO OIL SMELL OR SMOKE IN AND AROUND APU EXHAUST AND PASSENGER CABIN. NO SIGNS OF LEAKAGE NOTED WHEN VISUALLY INSPECTED APU. PER LINE 05, PERFORMED BOROSCOPE PER AMM 49-20-00. NO OIL NOTED. PICTURES TAKEN AND SENT TO LOCAL REP. NO 'M' PROC. ALSO RAN PACKS WITH APU BLEED FOR 20 MINUTES. NO SMELL NOTED. SVC'D APU OIL TO FULL PER AMM 12-13-49. LCIT SENSOR REINSTALLED PER AMM 49-23-15. REMOVED AND REPLACED APU PER CARD 4901-9401- UP TO STEP 35. ACCOMPLISHED STEPS 36-74.OK FOR SERVICE.
